# SDR FDEA201112045142

- Difficulty date: December 4, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57242002201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL NR 613AB CUT-OUT FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 53-15-63, FIG 201, REV 21. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
